MathSciNet Relay Station
MathSciNet bibliographic data
MR271640 42.56 (46.00)
Bachelis, Gregory F. On the ideal of unconditionally convergent Fourier series in $L\sb{p}\,(G)$. Proc. Amer. Math. Soc. 27 1971 309–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement